The ambiguous class group and the genus group of certain non-normal extensions. / Walter, Colin D.

In: Mathematika, Vol. 26, 1979, p. 113-124.

Research output: Contribution to journalArticle

Published

Standard

The ambiguous class group and the genus group of certain non-normal extensions. / Walter, Colin D.

In: Mathematika, Vol. 26, 1979, p. 113-124.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

BibTeX

@article{12c2c70ca4eb49e7ba64303cc3dad091,
title = "The ambiguous class group and the genus group of certain non-normal extensions",
author = "Walter, {Colin D.}",
year = "1979",
language = "Undefined/Unknown",
volume = "26",
pages = "113--124",
journal = "Mathematika",
issn = "0025-5793",
publisher = "University College London",

}

RIS

TY - JOUR

T1 - The ambiguous class group and the genus group of certain non-normal extensions

AU - Walter, Colin D.

PY - 1979

Y1 - 1979

M3 - Article

VL - 26

SP - 113

EP - 124

JO - Mathematika

JF - Mathematika

SN - 0025-5793

ER -